Citation: LateShift. "Sleeping Very Well, but the Side-Effects: An Experience with Trazodone (exp81165)". Erowid.org. May 7, 2018. erowid.org/exp/81165
I work third shift, and never have luck getting good rest during the day. My GP prescribed this and told me to take 50-100 mgs.
When I got home, starting with 50 mgs. I did this and woke up 9 hours later with a huge hangover, not as bad as with heavy drinking but I felt pretty awful. I got through the next few nights and was able to work at a slower speed, but each night after taking the med (either 50 or 100 mgs), I was waking up later and later, almost missing my bus for work. Now I have one leg that has a huge amount of swelling around the mid-calf, which looks almost as if a tumour is growing there. I am sleeping VERY well, but the side-effects (grogginess, dizziness, aching bones, and some very strange swelling) are not worth it. I am tapering down slowly and I'll be looking to something else as this is not what I want.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.